# SDR HYIA201305280001

- Difficulty date: May 27, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR-42
- Aircraft serial: 200
- Aircraft time: 38,756 hours, 47,197 cycles
- Engine: Pwa PW121
- Engine time: 35,812 hours, 46,256 cycles
- Propeller: Hamstd 14SF5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Vent Line
- Part number: 3031416
- Condition: Clogged
- Location: Nr 5 Bearing
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON TAXI TO GATE, COCKPIT STARTED TO FILL WITH SMOKE.  SELECTED BOTH BLEEDS AND BOTH PACKS TO OFF.  INSPECTED NR 1 ENGINE NR 5 BEARING VENT TUBE. CLEANED CLOGGED VENT TUBE. PERFORMED ENGINE RUNUP AND FOUND TO OPERATE NORMALLY.
